Purr

Members
  • Content count

    269
  • Joined

  • Last visited

Everything posted by Purr

  1. Hi Nina, The med I'm coming off of is celexa or rather the generic form, citalopram. I have a feeling that the side effects from coming down are all the same as far as antidepressants go. Didn't realize sleeplessness was part of it though. That explains why I was having trouble. The last 2 nights have been better. When I was put on the med, it was to stimulate my appetite. At that time I wasn't eating at all. It took about 3 to 6 weeks to really kick in but it worked!! Never would have though antidepressants could do that. I'm sure glad they do!!! Christy
  2. Jefa and Shelley, Thanks for your advice. You are absolutely right. I'll hang on until next Saturday to start the new med. My stomach was upset yesterday (too many lunches out this week) and I was tired. Those 2 things probably didn't help my mood. Today I feel better. The stomach has settled down and I'm in a happier mood. :) Sure do appreciate everyone on this forum!! Hugs, Christy
  3. Hi Jeanne! I started changing my socks 2 or 3 times a day quite awhile ago. My feet sweat alot. Even before Raynaud's. The disk is new to me and sounds great! Am I right in assuming that you bought yours at a pet store? Are they very expensive? My feet have been cramping and I've found that heat helps relax them. The disk would wonderful. Thanks, Christy
  4. Hi Jetta, Welcome. You've come to the right place. You'll probably be swamped with helpful remedies. I use cetaphil cream on my hands and when they're sore from swelling and/or the cracks, I rub antibiotic with pain relief cream or ointment on. If the cracks are very bad I put the antibiotic cream on and then a bandaid (but you probably do the same). Hope that helps you. Christy
  5. I just had the test done last month. It was only done on my right leg because that is the side I have a problem with the most. I, personally, didn't think it was that bad. It's like being sapped and doesn't last very long. The doctor told me that I have mild neuropathy in my feet (mainly the right foot). She also said that the methotrexate I'm on must be doing a good job, because the polymyositis was well under control as far as muscle damage. Glad to learn that!!!! On the 21st I'll start taking cymbalta for the neuropathy pain. It is also used as an anti-depressant. To answer your question about pain.....I would rather have an EMG :D than a mammogram. :P Hope this helps. Christy
  6. Just an fyi....... I posted that I was starting to use the nitro patches (to berryman) last week. Well, I stopped after about 3 days. I was still having headaches, started getting some nausea, and was having moodiness (mainly very grumpy). I'm a wimp about those kind of side effects. Yesterday I called my Dr. office and the nurse called in a prescription for ravetio (generic for viagra). I took the 1st pill this morning (20 mg, twice a day) and am getting ready to take the second. So far, so good. When I tried the 1st nitro patch I had a headache by early afternoon that day. I just wanted to let everyone know, but that doesn't mean the patches would do the same thing to someone else. I'm sure it works well for others. Christy
  7. I've been taking the revatio for about a week now and there is definite improvement for me in the hands and feet. The cold and pain still comes and goes, but not nearly as bad. My doctor said we can always increase the dose. I'm taking 20 mg twice a day. The first couple days I had a very mild headache. The other side effects I've had were (like Karen) hot spells and flushing about an hour or so after taking the med. I also have a head congestion feeling about then, too. It all goes away fairly soon. Karen, thanks for your help. I really appreciate it. Christy
  8. Hi Wendi, I take 25 mg of mtx once a week by injection. I give it to myself under the skin. It doesn't go in the vein. Never thought I'd be able to do something like that! Best wishes to you and your family. Christy
  9. I'm so very happy for both of you!!! Christy
  10. Hello Wendy, I have polymyositis, lupus, and scleroderma. I have been on methotrexate for a year now and it's worked really well. I've never had the IVIG treatment. From the different posts I've read on this forum, the IVIG works for some and not for others. Your mother could be right in feeling like it isn't helping her. She needs to tell her doctor how she feels about the procedure (as Janey says). I think the most prednisone I have ever taken is 20 mg a day. It made me anxious and also full of energy. I had the cleanest house in town. Couldn't hardly sit still to read a book!!! Please tell your mother we're thinking of her and be sure to keep us updated on how she's doing. Christy
  11. Oh Lisa! I can't even imagine what that must be like! I'm so sorry you are having so much trouble. :( Isn't there something else the doctor can do besides just cut it out when it happens??? :huh: Hugs, Christy
  12. Michelle, The silky long underwear is GREAT!!! I got some acouple weeks ago. I also got silky gloves to wear under my regular glove. What a difference. Christy
  13. Barb, I'm so glad you have that over with! :) There's a medication (here in the states anyway) they can give you when they are doing things like that, that causes a sort of amnesia. They give it to me when I have an endoscopy or colonoscopy. When the patients come out of the anesthetic they tend to repeat themselves and ask the same questions over and over. :D It can get really hilarious. But again, I am so glad the new tube is in and you're back home by the fire. Now hopefully the antibiotic will do it's thing and help your jaw pain. Warm wishes. Christy
  14. When I was taking 6 pills once a week, my doctor told me I could space them out any way I wanted to as long as I took all of them in that 1 day. Now I'm up to the maximum dosage which is 25 mg. I give myself a subcutaneous injection once a week. Hope this helps. Christy
  15. I just finished reading and printing information on raynaud's from the sclero.org International Website. I wish I would have read this earlier. It would have eased mind considerably. Thank you Shelly. You made my day. The pictures helped ALOT! Hugs, Christy
  16. I'll be here in Kokomo cheering you on Karen. You know what you're capable of and I'm sure you'll do fine. Just don't push too hard. I was asked to handle advertizing and some financial data input for my church after the 1st of the year and I'm really looking forward to it. It will keep my mind occupied and I'll be interacting with people. I'm getting bored just talking to the cats. Thankfully, the haven't talked back though! Take care. Christy
  17. Oh Sam!!! :) That certainly sounds very promising! The things you mentioned about stoop, bending, lifting, etc. Those are very important things to relate to the SSD people, especially from your doctor. I'll be rooting for you! Hugs, Christy
  18. Hi everyone. I'm having some Sjogren's problems. They began the first of the week. My throat is scratchy and my lips are dry and sore in the left corner. By the sound of my voice at times, it sounds like I'm going through puberty!!! I've been drinking (sipping?) ice water and chewing sugarless gum. It goes away for a little while and then comes back. The Sjogren's is a rather new experience for me. I've had a mild case with my nose and eyes, but it seems to be moving on to other things. I already use nasal saline spray, artificial tears, and restasis. Is there anything else I could be doing? :huh: Hope everybody had a great Thanksgiving. It was a beautiful day here. Christy
  19. Hi Warmheart!! Thanks for the "hot" tip. Sorry, I just couldn't resist. :D Happy Thanksgiving! Christy
  20. I had a CT scan last week for my rheumatologist and had a copy sent to my primary doctor, too. The nurse for my primary doctor just called and asked when I had my last endoscopy (about 1 1/2 years ago). Dr Brown said my esophogus (sp) looks alittle distended. My brain isn't functioning yet this morning. Can someone tell me what that means, please?? :huh: Thanks, Christy
  21. Thanks eah! Another thing I thought (and I may be 'all wet') is...the last endoscopy I had, the doctor did some stretching because the food felt like it was getting caught near the breast bone. That's probably wishful thinking. What ever it is...............I will survive!!!! :D Thanks again, Christy
  22. Oh Shelley! You've certainly had your share and more!!! You have a wonderful attitude. Christy
  23. PFT

    I didn't think technicians were suppose to say anything about test results. That's for the doctor to do. And yes, I would definitely call the office for results since the technician has caused you concern. Christy
  24. Goodmorning. I got an e-mail from Tru this morning. She's still got some pain, but doing well other than that. She'll probably check in later. Christy
  25. Thanks, Lisa. The nurse said since it hasn't been over 2 years since I had an endoscopy, Dr. Brown would probably wait til summer. I guess the distention is mild. Now I'm waiting to hear from my rheumotologist. I told doctor. Brown's nurse I don't want any surprise holiday tests. Christy